RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 4, Pages 793–823 (Mi izv1586)  

This article is cited in 7 scientific papers (total in 7 papers)

On algebraic cycles on simple 5-dimensional Abelian varieties

S. G. Tankeev


Abstract: It is shown that the $\mathbf Q$-space of rational cohomology classes of type $(r,r)$ on a simple complex 5-dimensional Abelian variety is generated by the classes of intersections of divisors.
Bibliography: 15 titles.

Full text: PDF file (2544 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:1, 95–123

Bibliographic databases:

UDC: 513.6
MSC: Primary 14G13, 14K05; Secondary 14C30, 14F30, 14K22
Received: 05.03.1981

Citation: S. G. Tankeev, “On algebraic cycles on simple 5-dimensional Abelian varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981), 793–823; Math. USSR-Izv., 19:1 (1982), 95–123

Citation in format AMSBIB
\Bibitem{Tan81}
\by S.~G.~Tankeev
\paper On~algebraic cycles on simple 5-dimensional Abelian varieties
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 4
\pages 793--823
\mathnet{http://mi.mathnet.ru/izv1586}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631439}
\zmath{https://zbmath.org/?q=an:0575.14005}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 1
\pages 95--123
\crossref{https://doi.org/10.1070/IM1982v019n01ABEH001413}


Linking options:
  • http://mi.mathnet.ru/eng/izv1586
  • http://mi.mathnet.ru/eng/izv/v45/i4/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Tankeev, “Cycles on simple Abelian varieties of prime dimension”, Math. USSR-Izv., 20:1 (1983), 157–171  mathnet  crossref  mathscinet  zmath
    2. S. G. Tankeev, “On cycles on Abelian varieties of prime dimension over finite or number fields”, Math. USSR-Izv., 22:2 (1984), 329–337  mathnet  crossref  mathscinet  zmath
    3. S. G. Tankeev, “Cycles on simple Abelian varieties of prime dimension over number fields”, Math. USSR-Izv., 31:3 (1988), 527–540  mathnet  crossref  mathscinet  zmath
    4. S. G. Tankeev, “K3 surfaces over number fields and the Mumford–Tate conjecture”, Math. USSR-Izv., 37:1 (1991), 191–208  mathnet  crossref  mathscinet  zmath  adsnasa
    5. Wenchen Chi, “On the l-adic representations attached to simple abelian varieties of type IV”, BAZ, 44:1 (1991), 71  crossref
    6. S. G. Tankeev, “Abelian varieties and the general Hodge conjecture”, Russian Acad. Sci. Izv. Math., 43:1 (1994), 179–191  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. S. G. Tankeev, “On the standard conjecture for complex Abelian schemes over smooth projective curves”, Izv. Math., 67:3 (2003), 597–635  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:208
    Full text:57
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021